# SDR GTIA2024111138518

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 9,152 hours, 3,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27068
- Condition: No Test
- Location: Zone 200
- Part time: 2,620 hours, 1,166 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE GREEN TEST LIGHT DOES NOT LIGHT DURING TEST AND VOLUME IS WEAK-R &R MEGAPHONE IAW AMM 35-65-51. OPS CHECK GOOD
